# SDR 2008UALA04381

- Difficulty date: August 21, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 63,649 hours, 18,522 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING AFT LOWER FIXED SKIN PANEL DAMAGED ON ARRIVAL.  PANEL IS LOCATED JUST AFT OF LEFT GEAR AND FORWARD OF TRAILING EDGE FLAPS.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGED SKIN AND CORE.  INSTALLED A LAY-UP REPAIR.
